This is normal. It is break through bleeding. I would come off the pill for a couple of days and go back on them after about 3 days and start again. Some times breakthrough bleeding comes every 3 to 4 months. I was every 3 months for about a couple years then every 4 months for few years than nothing for 2 yrs. It just takes time for your body to adjust and this is normal.
Call your doctor or pharmacist if you feel this isn't normal for you. I can only speak from my experiences. Hope it helps.
Its happened to me. I blame the combo of getting older, endo, and hormonal inbalances. I just started the pill again after a few yrs of trying to conceive and I had spotting while on the regular pills and I am currently very crampy but no bleeding. Last month I had no real period, just spotting that started while taking the pill. it may take a bit for your body to adjust. Right now my GYN isn't concerned but we will see what happens to me next month.